MATEC Web of Conferences
Volume 57, 20164th International Conference on Advancements in Engineering & Technology (ICAET-2016)
|Number of page(s)||5|
|Section||Material and Applied Sciences|
|Published online||11 May 2016|
Numerical Solutions for Convection-Diffusion Equation through Non-Polynomial Spline
Department of Mathematics, National Institute of Technology Kurukshetra, Haryana – 136 119, India
a Corresponding author: email@example.com
In this paper, numerical solutions for convection-diffusion equation via non-polynomial splines are studied. We purpose an implicit method based on non-polynomial spline functions for solving the convection-diffusion equation. The method is proven to be unconditionally stable by using Von Neumann technique. Numerical results are illustrated to demonstrate the efficiency and stability of the purposed method.
© Owned by the authors, published by EDP Sciences, 2016
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.